# SDR DL72L960134

- Difficulty date: January 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N511DA
- Make and model: Boeing 727232
- Aircraft serial: 21313
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6554590
- Condition: Corroded
- Location: Fs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE RAM AIR ACTUATOR ACCESS DOOR CUTOUT WAS FOUND TO HAVE CORROSION ON THE ATTACH FLANGE IN THE LT AFT CORNER.  IN ACCORDANCE WITH FAA/DER FORM 8110-3, DATED 1-17-96, THE DAMAGE HAS BEEN BLENDED TO 0.59 MINIMUM FLANGE THICKNESS.
